# SDR AALA202505303843

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737-8
- Aircraft serial: 67991
- Aircraft time: 6,968 hours, 2,640 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Inlet
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UNKNOWN VIBRATION IN TAIL SECTION OF AIRCRAFT, FELT IT IN THE RUDDERS AND ELEVATORS. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED GENERAL VISUAL INSPECTION OF THE AIRCRAFT AND FOUND APU INLET DOOR OPEN. SECURED APU INLET DOOR IN THE CLOSED POSITION. PER AMM 49-15-00.
